# SDR USAABB02013

- Difficulty date: January 31, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Condition: Broken
- Location: Nose Gear W/W
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 171 - AFTER TAKEOFF FROM CLT, CREW RECEIVED THE E/M 'GEAR DOORS' AND THE 'DOORS' LIGHT ILLUMINATED WHEN THE GEAR WAS RETRACTED.  CREW EXTENDED THE GEAR AND LIGHT REMAINED ON.  FLIGHT RETURNED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NOSE GEAR SEQUENCING VALVE LINK.  (M)
